# SDR SWIA202162427

- Difficulty date: August 27, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3 FS311.75 Â€“ FS320.00 HAS CORROSION     (C-CHECK RO 11/5/2021)    INSTALLED NEW PAX DOOR INTERCOSTAL DD3 FS311.75 Â€“ FS320.00. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWIMNG 601R31702 REV N. PRESSURE CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
